MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's shoulder was reivsed approximately 1 year 6 months post initial operation.It was suspected that the glenosphere screw had backed out.However, surgeon had found that the glenosphere screw had broken into the glenoid baseplate.The screw had subsequently backed out and wearing the humeral poly causing lysis.After removal, surgeon re inserted a long peg baseplate and new implants as the stem was well fixed.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 - concomitants: a515639 300-01-13 - equinoxe, humeral stem primary, press fit 13mm a373979 315-35-00 - glnd kwire a123870 320-01-38 - equinoxe reverse 38mm glenosphere a495898 320-10-00 - equinoxe reverse tray adapter plate tray +0 a269877 320-15-01 - eq rev glenoid plate a500944 320-20-00 - eq reverse torque defining screw kit a157145 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm s423951 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s416818 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm 6892476 321-20-00 - equinoxe reverse shoulder drill kit h3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision was likely due to fracture of the glenosphere locking screw leading to unintended contact with the liner and subsequent polyethylene wear.The reason for the fracture could not be determined from the information provided, but may be related to incomplete seating of the locking screw and/or partially disassembly of the device.However, this cannot be confirmed from the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21263630
Report Number1038671-2025-00521
Device Sequence Number17294178
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale